Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 150–150 | Cite as

Immunosuppressants

Disseminated Mycobacterium haemophilum infection and Pneumocystis jiroveci pneumonia: case report
Case report
  • 25 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 53-year-old woman developed disseminated Mycobacterium haemophilum infection and Pneumocystis jiroveci pneumonia following treatment with adalimumab, azathioprine, rituximab, prednisone and hydroxychloroquine for mixed connective tissue disease (MCTD) and rheumatoid arthritis (RA) [routes not stated; not all dosages stated].

The woman had MCTD, RA and pulmonary fibrosis. On 30 August 2017, she presented with worsening scaly, erythematous, and partially nodular rash and swelling on both hands over both lower extremities along with bilateral upper and lower extremity arthralgias which she had been experiencing for last three months. Anamnesis revealed that she had received treatment with rituximab from March 2015 to January 2017; adalimumab and prednisone from January 2017 to...

Reference

  1. Dalia Y, et al. Disseminated mycobacterium haemophilum infection and pneumocystis jirovecii pneumonia in a patient receiving immunosuppressive therapy: Case report and review of literature. Infectious Diseases in Clinical Practice 27: 12-18, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1097/IPC.0000000000000686 - USAGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations